It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 2 3 4 5 Showing 81 - 99 of 99 for postural orthostatic tachycardia syndrome. (0.002 seconds)


... What do you mean by "these hospitals", Goody? (85 replies)
... Hey, Lisa......I think it's great your seeing a psychologist, I can imagine how all this must be taking it's toll on you. I feel so bad that you have to feel the pain and as dibilitated as you do...but I do think it's a good idea to be monitored closely with the PT in a hospital setting just in case. Hopefully the meds will start kicking in. sounds like perhaps you may need... (85 replies)
... An update from Goody.....my brother was discharged home on Thursday when the tests came back okay after having the pacemaker put in but his having severe chest pain postoperatively. He didn't sleep all Thursday night and Friday it only worstened....Vicoden and torinol wouldn't even help. And so my SIL got in touch with the doctor. He was readmitted yesterday with... (85 replies)

... Good morning, Heartland :wave: You are such a dear friend to offer me your support & praise each step of the way. Thanks for that ;) It looks as if the specialist in Maryland was a last resort. Open Brain Surgery usually is. And so, since the meds seem to be doing their job that's the form of treatment. The same with my back...surgery will always be a last resort... (85 replies)
... You certainly have loads of serenity, my friend. :angel: If having serenity comes the problems that you accept so easily, I should count my blessings that I have poorly-developed serenity. With the pacemaker in and his condition stabilizing, does your brother think he won't have to go to the specialist in Maryland? (85 replies)
... Thanks, Lisa, for your update. Geeeez, I really wish there was something I could do for you. Doesn't seem fair that you have to live this way. The more you tell me about your situation the more it sounds like my brothers :eek: Prior to all this my brother was on lopressor and then switched to Topranol XR. Then things got worse to the point of his... (85 replies)
... Lisa, I know I keep asking this (I am sorry) but have they tested your standing and laying down renin and aldosterone levels? Are your electrolytes always normal on bloodwork? Are you on florinef as well as the beta blockers? Are you on full replacement steroids for the Addison's yet? I read your posts and my heart goes out to you. I can tell you are confused and... (85 replies)
... Okay, Lisa.....Goody is getting a little worried here. See you haven't been around in over 5 days. Last post by you speaks of looking for pain management. Just wanted to let you know that Goody is thinking about you and hoping all is well. Besides, it's getting pretty lonely on this thread ;) Yesterday my brother had the pacemaker put in. Prior to having it put in he... (85 replies)
... Lisa ~ Haven't heard from you in a while....I hope that means that you have been busy getting back on your two feet and that things are going better for you. :angel: Goody got some good news...my brother is finally able to walk after being on the meds for 48 hours. However, the doctor will be in to speak with him sometime today about having a pacemaker inserted within the... (85 replies)
... A further update......my brother will be going for an MRI this evening. The doctors feel that he needs to have a pacemaker before they can proceed with regulating his meds in order to get him to a sitting/standing position. The doctors have seen his worst tremors today which are convulsive in nature and his pupils are unequal but he is coherent. His B/P and pulse double to... (85 replies)
... Lisa & all ~ My brother is still awaiting the results of his blood & urine test that have been sent out to the Mayo Clinic since they are the ones that run the tests for this Pheochromocytoma. Once those results get back the doctor will discuss his treatment plan. I am alomost hoping that he has this tumor so they can rid his body of it's affects. Over 98% of the time it is... (85 replies)
... Just thought I would post to say that I too have been diagnosed with POTS after a TTT that made my heart rate increase 40bpm upon standing. I'm curious to find out what they're saying about the adrenal connection - I have a cortisol insufficiency (although they're not saying Addison's) and I've suspected that the two conditions are somehow linked. BTW, I tried 2... (85 replies)
... Lisa ~ Thanks so much for sharing your progress with me. Right now my the latest is that my brother is responding to the meds...Catapress & Labetalol to the extent of it allowing him to sit up in bed and alleviates the headache somewhat. The endocrinologist is suppose to meet with him sometime today once all the urine, blood, and CAT scan results are back to let him know... (85 replies)
... I am going to the main Mayo Clinic in Rochester, MN. At this point I am not sure if the beta blockers are doing TONS of good. It has slowed my heartrate when I stand up. That is staying pretty steady. However, when I am up and walking around I can only stand about 50-100 feet before the pressure in my head and chest are terrible and then I start to get dizzy. It was so... (85 replies)
... Lisa ~ My brother is hospitalized with the same exact scenario as you, in fact this happened to him 2 years ago & they worked him up for almost 2 months and diagnosed him with POTS. They put him on beta blockers too...started with lopressor and switched to topranol. He was pretty much okay on the meds but in the evening would get the bad headaches and would have to lay down.... (85 replies)
... tcnj_mom - I am not exactly sure what the next step is. Neither do they. They have put me on some meds they are hoping will help, which haven't yet. It is all a total hit or miss. I have been told it is all about learning to live with it - nice, eh? Unfortunately, this testing stuff has REALLY made it bad. To the point of making it to the bathroom alone is hard. I... (85 replies)
... Lisa, Thank God you are okay! What a horrible experience. I never imagined something so terrible would happen. I have been worried that you haven't posted but thought it was for a good reason (that you got your diagnosis and had already felt so much better yu didn't have time to post!) It is painfully ironic that such terrible things had to happen to put you in the... (85 replies)
... Hi Lisa, I, too, was watching for your next posting...hoping everything had gone okay with your testing. It sounds like you've had one heck of a couple weeks, but if there's anything positive to come of it, you now have a diagnosis! It sounds like a horrible thing to experience on a daily, hourly, minute-by-minute basis, but it also sounds as though you are going to have... (85 replies)
... Lisa, I have wondered how you are and how the test went. Thank goodness you had the test in the hospital. I know it seems rather hopeless at this point but you are a very big step closer to having your problems worked out. Getting diagnosed was the hardest part and that's done. It has to get better from here on. I guess finding medicine that will do what you need it to do will... (85 replies)


Associated Tags: avonex, florinef, medrol, nadolol, nortriptyline, protonix, reglan, ritalin, zofran

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 01:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!